# SDR ASAA0510083

- Difficulty date: April 20, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546532540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND NDT CRACK INDICATION AT FASTENER HOLE ON SHEAR TIE ANGLE AT BS 480, BETWEEN STRINGER 18L AND 19L.  REPLACED SHEAR TIE AND CRACK REMOVED IAW B737-200 SRM.  (M)
